# SDR AALA202412176057

- Difficulty date: December 14, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 79,085 hours, 33,043 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING PS CHECK FOUND SEAT EMERGENCY LIGHTS INOP AT ROWS 3AC, 4ABC ,7ABC, 15ABC, 19ABC, 24ABC, 26ABC AND CEILING LIGHTS AT ROWS12 AND 22 INOP. MAINTENANCE REPLACED EMERGENCY LIGHTS SEATS HARNESS ON ROW 26AB, 16ABC AND 18ABC IAW AMM 33-51-19 AND ESPM 20-48-14.
